MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 2.4GHZ; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 2.4GHZ; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number MX40 - 2.4
Medical Device Problem Codes Defective Alarm (1014); Telemetry Discrepancy (1629)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.Reporting institution phone # (b)(6).Reporter phone # (b)(6).
 
Event or Problem Description
It was reported that the device randomly does not send alarms to the monitoring center.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) visited the customer site to evaluate the reported issue.The fse determined that the mx40 was malfunctioning and needed to be replaced.The fse replaced and reconfigured the new device.It was determined the replacement device was functional and ready for clinical use.The faulty device was sent to bench repair for evaluation.This report is based on information provided by the philips authorized repair facility.During the evaluation of the device at bench repair, it was noted that the device log files show radio errors and corrosion on antenna.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was corrosion on antenna.The customer was previously provided a replacement, so the faulty device has been scrapped.

Brand Name
INTELLIVUE MX40 2.4GHZ
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24400276
Report Number1218950-2026-100080
Device Sequence Number8299651
Product Code MHX
UDI-Device Identifier00884838082243
UDI-Public(01)00884838082243
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - 2.4
Device Catalogue Number865351
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown